# SDR CALA2025101610158

- Difficulty date: October 14, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 100,386 hours, 21,443 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM IS HANGING FROM DOOR 4L IT IS NOT D RING.  CLEARED DEBRIS FROM GIRT BAR FLOOR FITTING REF AMM 12-21-18 AND FOUND D-RING AND STOWED AS REQUIRED
